MAUDE Adverse Event Report: SYNTHES GMBH SD/HD SCRDRIVER T25 3.5 HEX/SELF-RETAIN; SCREWDRIVER

SYNTHES GMBH SD/HD SCRDRIVER T25 3.5 HEX/SELF-RETAIN; SCREWDRIVER
Model Number 03.010.150
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j sales representative.The investigation could not be completed.No conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during inspection, it was noticed that the tip of the star/hexdrive screwdriver t25 is twisted.No patient involvement.This report is for one (1) star/hexdrive screwdriver t25 3.5mm hex/self-retaining.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: investigation summary: photo investigation: the device was not returned.A photo-investigation was performed on the images.Upon observing the image provided, the tip of the star/hexdrive screwdriver t25 3.5mm hex/self-retaining could not be seen in the image.No other issues were observed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition cannot be confirmed during photo investigation.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot: part number: 03.010.150; synthes lot number: h588427; supplier lot number: n/a; release to warehouse date: oct 10, 2018; expiration date: n/a; supplier: (b)(4).No ncrs were generated during production.Device history review: review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: the subject device has been received.H6: investigation flow: visual.Visual inspection: the star/hex-drive screwdriver t25 3.5 mm hex/self retaining (p/n: 03.010.150, lot #: h588427) was returned and received at us cq.Upon visual inspection, it was observed that the tip of the device was stripped and worn.Due to the worn condition of the tip, device functionality was compromised.The noted issues were consistent as end of life indicators for the device.No other issues were identified with the returned device.Complaint was confirmed.The received condition was consistent with the complaint condition thus the complaint was confirmed.Conclusion: after a visual inspection per guidance provided in windchill document # 0000277191, it is determined that the reusable instrument is worn from repeated use and servicing.Therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.H11: h3, h6: the subject device has been received and investigation completed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SD/HD SCRDRIVER T25 3.5 HEX/SELF-RETAIN
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11381843
Report Number8030965-2021-01378
Device Sequence Number4759813
Product Code HXX
UDI-Device Identifier10886982067975
UDI-Public(01)10886982067975
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.150
Device Catalogue Number03.010.150
Device Lot NumberH588427
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer03/03/2021
03/08/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/04/2021
03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1